Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 310391, 9 pages
http://dx.doi.org/10.1155/2010/310391
Research Article

A Filled Function Approach for Nonsmooth Constrained Global Optimization

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 28 April 2010; Revised 4 October 2010; Accepted 8 October 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Weixiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.